# SDR IPXA2025041580671

- Difficulty date: March 26, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z162 - AFT CARGO COMPARTMENT BS1480 / S25R FUSELAGE FRAME HAS A DENT. DOT 95-24, ENRIQUE BARREIRO.  INSTALLED SUPPORT PANEL AT AFT CARGO COMPARTMENT BS1480 FUSELAGE FRAME IAW B757-200 SRM 51-40-02-0G MATERIAL USED P/N:BAC330NX6K3 BTCH:0004325741 P/N:BACC30BL6 BTCH:0004109073.  REVIEWED
